Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Maps of the interval with closed periodic set
HTML articles powered by AMS MathViewer

by Zbigniew Nitecki PDF
Proc. Amer. Math. Soc. 85 (1982), 451-456 Request permission

Abstract:

We show that for any continuous map of the interval whose periodic points form a closed set, every nonwandering point is periodic with least period a power of two.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F20, 54H20
  • Retrieve articles in all journals with MSC: 58F20, 54H20
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 451-456
  • MSC: Primary 58F20; Secondary 54H20
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0656122-2
  • MathSciNet review: 656122